North American Urban Patterns
Bibliographic Data
| ID | 4898869 |
|---|---|
| Authors | John S Adams (0000-0001-9607-5020), Maurice Yeates, Edgar S Dunn |
| Year | 1982 |
| Volume | 72 |
| Issue | 3 |
| Pages | 363 |
| Publication date | 1982-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/214536 |
| OpenAlex | W2327712188 |
| Language | EN |
Geography · Urban Design and Spatial Analysis · Urban Planning and Governance · Urban, Neighborhood, and Segregation Studies
| Highly cited | No |
|---|